An improved stability criterion for a class of Lur’e systems

Guang Li, William P Heath, Barry Lennox

Research output: Contribution to conferenceConference Abstractpeer-review

7 Citations (Scopus)
264 Downloads (Pure)


We consider the stability of the feedback con- nection of a linear time invariant (LTI) plant with a static nonlinearity expressed by a certain class of quadratic program. By generalizing the class of candidate Lyapunov functions we improve on existing results in the literature. A Lyapunov function is constructed via the S-procedure from quadratic constraints established using the Karush-Kuhn-Tucker (KKT) conditions. The stability criterion can be expressed as a linear matrix inequality (LMI) condition. We discuss some simple examples that demonstrate the improved results.
Translated title of the contributionAn improved stability criterion for a class of Lur’e systems
Original languageEnglish
Pages4483 - 4488
Number of pages6
Publication statusPublished - Dec 2007

Bibliographical note

Terms of use: ©2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.

Name of Conference: 46 IEEE Conference on Decision and Control
Venue of Conference: New Orleans, LA, USA


  • absolute stability
  • quadratic program
  • Lur'e systems


Dive into the research topics of 'An improved stability criterion for a class of Lur’e systems'. Together they form a unique fingerprint.

Cite this